# SDR SWAA2022030233069

- Difficulty date: February 3, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 39,472 hours, 23,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LEFT HAND WHEEL WELL VAPOR BARRIER EXTENDING '11' BEYOND PREVIOUS INTERIM REPAIR TOTAL LENGTH '15' AT LBL 40 MOD / APPLIED INTERIM REPAIR SEAL ON VISIBLE PORTION OF CRACK IN WHEEL WELL IAW SRM 57-10-10-1A-2 PARA 2.C.(4)(A).
